F(a0, a1, ...., an)-structures on manifolds


Abstract views: 42 / PDF downloads: 99

Authors

  • Mohammad Nazrul Islam Khan Qassim University
  • Abdul Haseeb Jazan University

Abstract

The aim of the present paper is to study the geometry of n-dimensional
differentiable manifolds endowed with F(a0, a1, ...., an)-structure satisfying
anFn +an-1Fn-1+.......+a1F+a0I = 0 and establish its existence. Also, it is
proved that for the complex numbers, the dimension of a manifold M endowed
with F(a0, a1, ...., an)-structure is even. Furthermore, we study the Nijenhuis
tensor of a tensor field F of type (1,1) satisfying the general quadratic equation, which is a particular case of the F(a0, a1, ......, an)-structure. At last, we study the integrability conditions of an F(a0, a1, ......, an)-structure.

Author Biography

Abdul Haseeb, Jazan University

Department of Mathematics and Assistant Professor

Downloads

Published

2023-12-02

How to Cite

Khan, M. N. I., & Haseeb, A. (2023). F(a0, a1, ., an)-structures on manifolds. Results in Nonlinear Analysis, 7(1), 8–13. Retrieved from https://nonlinear-analysis.com/index.php/pub/article/view/207